# SDR SWAA2023052541414

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE AT RBL 8 BS 947+1 WL 174.<[01] EVALUATED DAMAGE ON AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE AT RBL 8 BS 947+1 WL 174 FOUND TO BE OUT OF LIMIT DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] REMOVED ON AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE AT RBL 8 BS 947+1 WL 174; IAW SRM 51-40-02-0G-0;[OUT OF LIMITS.;[04] FORMED ATTACH ANGLE AT RBL 8 BS 947+1 WL 174 ITEM 7075#O .063 LOT#5057680 PER DWG 147A7580 REV:-BRECIVED FROM OSS FORMED ANGLE; MATERIAL 7075 T0 0.063' TO T62 CONDITION LOT# 1527265-1 CUSTOMER RO NO 918739-SWA;[13] FABRICATED; LOCATED AND DRILLED NEW AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE AT BS 947 RBL 8 LOT# 1527265-1 CUSTOMER RO NO 918739-SWA IAW SRM 51-40-05-0G-0 AND DWG 147A7580; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 OK TO PRIMER;[14] VERIFIED CORRECTION ACTION 12 AND 13; OK TO APPLY PRIMER.;[15] APPLIED PRIMER ON NEW AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE; IAW SOPM 20-41-02 OK TO INSTALL;[16] VERIFIED CORRECTION ACTION ITEM 15; OK TO INSTALL GIVEN.;[17] INSTALLED NEW AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE AT BS 947 RBL 8 WL 174 IAW SRM 51-40-02-0G-0 DWG 147A7580 AND 147A7500; CARD IS COMPLETED;[18] VERIFIED INSTALLATION OF NEW AFT CARGO BAY RAIL TO FRAME ATTACH ANGLE AT BS 947 RBL 8 WL 174 IAW SRM 51-40-02-0G-0 DWG 147A7580 AND 147A7500;[19] UPDATED MEASUREMENTS TABLE ITEM 21 LEVEL 2;[20] VERIFIED MEASUREMENT TABLE
